# SDR DALA2019100985799

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 85,255 hours, 38,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHK FOUND 1 DOOR STOP FITTING MISSING ON L2 AND R2 DOORS. INSTALLED DOOR STOP FITTINGS IAW AMM 52-11-00.
